# SDR SABA970035

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748CC
- Make and model: Stbros SD360
- Aircraft serial: SH3748
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Line
- Part number: SD3596001KA
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SOP/CLT - FLT 5117 - ON INBOUND FLIGHT, THE NR 2 ENGINE OIL PRESSURE DROPPED TO ZERO AND OIL LIGHT ILLUMINATED.  IN-FLIGHT EMERGENCY WAS DECLARED.  ENGINE WAS SHUT DOWN IN-FLIGHT.  AIRCRAFT MADE A SAFE ONE-ENGINE LANDING IN CHARLOTTE.  MAINTENANCE DISPATCHED TO ACFT AND FOUND LOOSE B-NUT ON NR 2 ENGINE OIL COOLER.  RETORQUED B-NUT, SERVICED ENGINE, RUN AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
